Multiple Solutions for Fractional Boundary Value Problems

O’Regan, D.

Risultato della ricerca: Article

1 Citazione (Scopus)

Abstract

Variational methods and critical point theorems are used to discuss existence and multiplicity of solutions for fractional boundary value problem where Riemann–Liouville fractional derivatives and Caputo fractional derivatives are used. Some conditions to determinate nonnegative solutions are presented. An example is given to illustrate our results.
Lingua originaleEnglish
pagine (da-a)137-148
Numero di pagine12
RivistaBULLETIN OF IRANIAN MATHEMATICAL SOCIETY
Volume44
Stato di pubblicazionePublished - 2018

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Multiple Solutions for Fractional Boundary Value Problems. / O’Regan, D.

In: BULLETIN OF IRANIAN MATHEMATICAL SOCIETY, Vol. 44, 2018, pag. 137-148.

Risultato della ricerca: Article

@article{11ccc683cad04867967de9342e34d8a0,
title = "Multiple Solutions for Fractional Boundary Value Problems",
abstract = "Variational methods and critical point theorems are used to discuss existence and multiplicity of solutions for fractional boundary value problem where Riemann–Liouville fractional derivatives and Caputo fractional derivatives are used. Some conditions to determinate nonnegative solutions are presented. An example is given to illustrate our results.",
keywords = "Critical point theorem; Fractional differential equations; Multiple solutions; Variational methods; Mathematics (all)",
author = "{O’Regan, D.} and Diego Averna and Elisabetta Tornatore",
year = "2018",
language = "English",
volume = "44",
pages = "137--148",
journal = "BULLETIN OF IRANIAN MATHEMATICAL SOCIETY",
issn = "1018-6301",

}

TY - JOUR

T1 - Multiple Solutions for Fractional Boundary Value Problems

AU - O’Regan, D.

AU - Averna, Diego

AU - Tornatore, Elisabetta

PY - 2018

Y1 - 2018

N2 - Variational methods and critical point theorems are used to discuss existence and multiplicity of solutions for fractional boundary value problem where Riemann–Liouville fractional derivatives and Caputo fractional derivatives are used. Some conditions to determinate nonnegative solutions are presented. An example is given to illustrate our results.

AB - Variational methods and critical point theorems are used to discuss existence and multiplicity of solutions for fractional boundary value problem where Riemann–Liouville fractional derivatives and Caputo fractional derivatives are used. Some conditions to determinate nonnegative solutions are presented. An example is given to illustrate our results.

KW - Critical point theorem; Fractional differential equations; Multiple solutions; Variational methods; Mathematics (all)

UR - http://hdl.handle.net/10447/331826

UR - http://www.springer.com/journal/41980

M3 - Article

VL - 44

SP - 137

EP - 148

JO - BULLETIN OF IRANIAN MATHEMATICAL SOCIETY

JF - BULLETIN OF IRANIAN MATHEMATICAL SOCIETY

SN - 1018-6301

ER -